# SDR AALA201807059039

- Difficulty date: July 3, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 56,119 hours, 15,670 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200355
- Part serial: SB001009
- Condition: Corroded
- Location: Te Flap
- Part time: 56,119 hours, 15,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. LEFT HAND WING MAIN INBOARD FLAP UPPER SKIN CORRODED AT INBOARD SIDE. REPLACED LEFT HAND WING INBOARD MAIN FLAP PER AMM 27-51-02.
